TWO-DIMENSIONAL INVERSE PROBLEM FOR HEAT DISTRIBUTION WITH PERIODIC BOUNDARY CONDITION


Bağlan İ. , Canel T.

2ND INTERNATIONAL CONFERENCE ON MATHEMATICAL AND RELATED SCIENCES, Antalya, Turkey, 27 - 30 April 2019, vol.1, no.1, pp.84-92

  • Publication Type: Conference Paper / Full Text
  • Volume: 1
  • City: Antalya
  • Country: Turkey
  • Page Numbers: pp.84-92

Abstract

In this study, we consider two-dimensional parabolic inverse prob-

lem with periodic boundary and integral over determination conditions. We

prove the existence, uniqueness and convergence of solution.